# SDR USAA951410

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURNG 'Q-2' CHECK EDDY CURRENT INSPECTION, FOUND 2 CRACKS IN AFT OPEN FASTENER HOLE BS 727, OUTBOARD CHORD, BS 727, STRINGER 18L, IN OUTBOARD CHORD.  INSTALLED LEFT 727 OUTBOARD CHORD, REPAIRED PER EO 5394G068 AND 262-21-93828.  (X)
